# SDR MALA100018

- Difficulty date: February 6, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 7,869 hours, 6,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE TOWING THE ACFT ON AN ICY HANGAR APRON THE TUG JACKKNIFED AND CONTACTED THE RT SIDE OF THE FUSELAGE. THE FOLLOWING ITEMS WERE DAMAGED: S22R BENT FROM STA 375-389 AND SEVERED AT FS 379 AND 383; FS 379 FRAME WEB AND OUTER FLANGE BENT 6" FROM 2.5" BELOW S22R TO 3.5" ABOVE S22R; FUSELAGE SKIN DENTED AND TORN FROM STA 377-390, S21-23R. INSPECTED RT FUSELAGE SKIN IN DAMAGED AREA UNDERLYING COMPONENTS AND SYS ARE DAMAGE FREE DAMAGE CONFINED TO AREA BETWEEN APPROX FR STA 377.0 AND 391.0 AND BETWEEN STRINGERS 21 AND 23.  ACFT TO BE FERRIED UNPRESSURIZED FOR REPAIRS. C/W SHEET METAL REPAIR F.S. 377-389  S21-23R IAW EO C53105. ACCOMPLISH REPAIR IAW BBD REO 601R-53-21-1093.
